# SDR FDEA2019120193147

- Difficulty date: November 29, 2019
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR : NOSE LANDING GEAR LEFT HAND TRUNNION FITTING EXISTING REPAIR SUSPECT CRACK AT STATION 595 NOSE LANDING GEAR AT STATION 595.  CRACKED LEFT HAND TRUNNION FITTING REPAIRED AS PER SRM 53-10-14-2R FIGURE 203 REPAIR 2.  REPETITIVE INSPECTION REQUIRED - INITIAL AT 250 CYCLES AND REPETITIVE INSPECTION AT 250 CYCLES TO BE CARRIED OUT AS PER SRM 53-10-14-2R TABLE 201 FIGURE 203 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
